From 09/1989 to 06/1992, Doctorate
From 09/1986 to 06/1989, Master
From 09/1982 to 06/1986, B.S
From 07/1992 to 07/1994, Postdoctoral reseacher
Sichuan University, China
From 07/1994 to 11/1999, Vice Professor
Xiamen University, China
From 12/1999 to 07/2006, Full Professor
Xiamen University, China
From 08/2006 to 12/2011, Full Professor
Beihang University,Beijing, China
From 01/2012 to Present, Full Professor
Central South University, China
From 01/2016 to 12/2019, Random metric theory and its applications
It aims at developing random metric theory and its applications to dynamic risk measures
Functional Analysis:the originator of the theory of random normed modules
Mathematical finance :Dynamic risk measures and random convex analysis
T.X.Guo, Relations between some basic results derived from two kinds of topologies for a random locally convex module, J.Funct.Anal. 258 (2010): 3024–3047.
T.X.Guo,E.X.Zhang,M.Z.Wu,B.X.Yang,G.Yuan,X.L.Zeng, On random convex analysis, J.Nonlinear Conv.Anal. 18(11)(2017): 1967–1996.
T.X.Guo, Recent progress in random metric theory and its applications to conditional risk measures. Sci China Math, 54(2011): 633–660.
T.X.Guo,S.E.Zhao,X.L.Zeng The relations among the three kinds of conditional risk measures, Sci.China Math. 57(8)(2014): 1753–1764.
T.X.Guo,S.B.Lin, The James theorem in complete random normed modules, J.Math.Anal.Appl. 308(2005): 257–265.
T.X.Guo,X.L.Zeng, Random strict convexity and random uniform convexity in random normed modules, Nonlinear Anal. 73(2010): 1239–1263.
T.X.Guo,S.L.Peng, A characterization for an L(µ,K)–topological module to admit enough canonical module homomorphisms, J. Math. Anal. Appl. 263 (2001): 580–599.
T.X.Guo,G.Shi, The algebraic structure of finitely generated L0(F,K)–modules and the Helly theorem in random normed modules, J. Math. Anal. Appl. 381 (2011): 833–842
T.X.Guo,H.X.Xiao, X.X.Chen, A basic strict separation theorem in random locally convex modules, Nonlinear Anal. 71 (2009): 3794–3804.
Z.Y.You,T.X.Guo, Pointwise best approximation in the space of strongly measurable functions with applications to best approximation in Lp(µ,X), J. Appro. Theory 78(3) (1994): 314–320.
T.X.Guo, The Radon–Nikod´ ym property of conjugate spaces and the w∗–equivalence theorem for w∗– measurable functions, Sci. China Math. Ser. A 39 (1996): 1034–1041.
T.X.Guo, The relation of Banach–Alaoglu theorem and Banach–Bourbaki–Kakutani–ˇSmulian theorem in complete random normed modules to stratification structure, Sci. China Math. Ser. A 51(9) (2008): 1651–1663.
T.X.Guo,S.E.Zhao,X.L.Zeng Random convex analysis (I): separation and Fenchel–Moreau duality in random locally convex modules (in Chinese), Sci.Sin.Math. 45(12)(2015): 1960–1980 (see also arXiv: 1503.08695V3).
T.X.Guo,S.E.Zhao,X.L.Zeng Random convex analysis(II): continuity and subdifferentiability in L0– pre–barreled random locally convex modules (in Chinese), Sci.Sin.Math. 45(5)(2015): 647–662 (see also arXiv: 1503.08637V2).
Honors and Awards
Hongkong Yunsheng Science and Technology Award for young specialists
The second award in science and technology of Fujian Province of China